Open Access
Translator Disclaimer
2015 Existence of solutions for the generalized $p$\ -Laplacian equation
Fu-Hsiang Wong, Wei-Cheng Lian, Ren-Ci Lin
Rocky Mountain J. Math. 45(3): 1047-1053 (2015). DOI: 10.1216/RMJ-2015-45-3-1047

Abstract

In this article, we show that, under suitable assumptions, the generalized $p$-Laplacian boundary value problem has at least one solution.

Citation

Download Citation

Fu-Hsiang Wong. Wei-Cheng Lian. Ren-Ci Lin. "Existence of solutions for the generalized $p$\ -Laplacian equation." Rocky Mountain J. Math. 45 (3) 1047 - 1053, 2015. https://doi.org/10.1216/RMJ-2015-45-3-1047

Information

Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 1346.34023
MathSciNet: MR3385975
Digital Object Identifier: 10.1216/RMJ-2015-45-3-1047

Subjects:
Primary: 34B15

Keywords: boundary problem , existence , fixed point , generalized $p$-Laplacion

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.45 • No. 3 • 2015
Back to Top